# SDR USAA2010030390485

- Difficulty date: February 15, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311206720101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON WEB BETWEEN FR20 TO FR21, -Y1730.  REPLACED WEB BETWEEN FR20 TO FR21, -Y1730 IAW A320 SRM 51-72-11.
